# SDR IPXA09555211

- Difficulty date: March 20, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N755057
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L-ANGLE IS CRACKED AT BS 1064 W/L 145 LBL 59 COMMON TO LANDING GEAR DOOR SENSOR.  REMOVED AND REPLACED CRACKED ANGLE IAW SRM 51-40-02-06 AND SRM 51-40-05-06.
